Vol. 31, No. 2, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
A note on the similarity of matrix and its conjugate transpose

John Walter Duke

Vol. 31 (1969), No. 2, 321–323
Abstract

It is well-known that each square matrix A over a field is similar to its transpose AT and there exists a nonsingular symmetric matrix P for which PAT = AP. The purpose of this note is to show that if A is similar to its conjugate transpose A then, under certain conditions, there exists a nonsingular Hermitian matrix Q for which QA = AQ.

Mathematical Subject Classification
Primary: 15.30
Milestones
Received: 3 January 1969
Published: 1 November 1969
Authors
John Walter Duke